Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Boundary value problems for second order nonhomogeneous differential systems
HTML articles powered by AMS MathViewer

by S. C. Tefteller PDF
Proc. Amer. Math. Soc. 52 (1975), 271-278 Request permission

Abstract:

This paper is a study of second order nonhomogeneous differential systems involving a parameter with boundary conditions specified at two points. By means of a polar coordinate transformation for this system, the existence of eigenvalues is established. The results of this study extend those of Max Mason in that selfadjointness of the problem is not necessary to insure a solution.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B05
  • Retrieve articles in all journals with MSC: 34B05
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 271-278
  • MSC: Primary 34B05
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0402156-9
  • MathSciNet review: 0402156